Print Topic - Archive

BTD Forums  /  Live Right 4 Your Type  /  Red Hot Ears
Posted by: mikeo, Friday, December 7, 2007, 7:05pm
Anyone know why ears would turn red and also be hot to the touch ??)...

Mine presently look like two red hot chili peppers

All I can think of is a Niacin flush from taking 4 Polyvite O
Posted by: Whimsical, Friday, December 7, 2007, 7:20pm; Reply: 1
What about elbows, knees, knuckles, and nose?  If those are also red/pink and hot, seems like a niacin flush.  I will get one from only 2 Polyvites on an empty stomach.

Try taking a B-50 complex on an empty stomach and hopping in a hot shower sometime...  Full body flush...  ;)
Posted by: Kristin, Friday, December 7, 2007, 7:32pm; Reply: 2
I flush with the B version too...


And just why did you take 4 :o Polyvite O's all at once?

;D ;D
Posted by: mikeo, Friday, December 7, 2007, 7:56pm; Reply: 3
thanks ladies
Posted by: Debra+, Friday, December 7, 2007, 7:56pm; Reply: 4
Quoted from mikeo
Anyone know why ears would turn red and also be hot to the touch ??)...

Mine presently look like two red hot chili peppers

All I can think of is a Niacin flush from taking 4 Polyvite O


I am with Whimsical on this one Mike.  When I am taking my B complex...I don't tend to get the red ears.  And...I had chalked it up to menopause. ;)

Debra :)

Posted by: Debra+, Friday, December 7, 2007, 7:57pm; Reply: 5
Quoted from Kristin
I flush with the B version too...


And just why did you take 4 :o Polyvite O's all at once?

;D ;D


;D

Posted by: Curious, Saturday, December 8, 2007, 1:26am; Reply: 6
Quoted from mikeo

All I can think of is a Niacin flush from taking 4 Polyvite O


I had exactly the same thing. To solve it, I reduced my intake of Polyvite to 2 (rather than 4) with my breakfast.
Posted by: Lola, Saturday, December 8, 2007, 3:25am; Reply: 7
I like the thread title! ;)

nice 'food chain' name! :D

or 'menudo joint', Kristin! lol
Posted by: drgnwng1, Saturday, December 8, 2007, 3:25am; Reply: 8
Is your flush happening soon after your pills? I ask because my son and I get hot ears from eating certain foods or to much of a certain food. Fructose foods will do it just about any time.
Posted by: Curious, Saturday, December 8, 2007, 10:09am; Reply: 9
Quoted from drgnwng1
Is your flush happening soon after your pills?

I took the pills with breakfast and I had the flush about 20 minutes after taking the pills. However, I am fine if I take only 2 pills.
Posted by: drgnwng1, Saturday, December 8, 2007, 5:25pm; Reply: 10
Ahhhh. Sounds more niacin then.
Jean
Posted by: Kristin, Saturday, December 8, 2007, 5:47pm; Reply: 11
Quoted from Lola
I like the thread title! ;)

nice 'food chain' name! :D

or 'menudo joint', Kristin! lol


;D ;D ;D

Posted by: Amazone I., Sunday, December 9, 2007, 11:04am; Reply: 12
ahem...Mike who tored em ??)  ;)(funny)(whistle)(think)
Posted by: 1856 (Guest), Thursday, December 27, 2007, 5:54pm; Reply: 13
I never thought it would be food related.  I thought it was just my blood pressure.  I'm normally low but sometimes I have red hot ears and face and the rest of me is cold.  It's the wierdest feeling.  I've never tracked what triggered it.  Maybe now I will.
Posted by: drgnwng1, Friday, December 28, 2007, 1:42pm; Reply: 14
Quoted from 1856
I never thought it would be food related.  I thought it was just my blood pressure.  I'm normally low but sometimes I have red hot ears and face and the rest of me is cold.  It's the wierdest feeling.  I've never tracked what triggered it.  Maybe now I will.


My son and I react to various foods/chemicals with hot red face and/or hot red ears. The number one culprit for us is fructose or concentrated fruit juice or used as sweeteners. ie I love tomatoe soup but the number one ingredient is high fructose corn syrup-instant hot red cheeks.Not a reaction to the tomatoes because I can eat barrels of them. Too much fruit or naturally occuring fructose containing foods will also cause issues like this. So no fructose,corn syrup,or too much sweet fruit. Apples will do this to me also.
Granola bars sweetened with concentrated fruit juices.

Since being on BTD I have not had any flushing unless I consumed something I shouldn't of!

If my son walks into the house with bright red ears I ask him what he ate and tell him he knows better LOL.
Though niacin will cause a flush for me it is the fructose that makes the hot red face and/or ears for us.

http://www.righthealth.com/Health/fructose_side_effects/-od-definition_wiki_Fructose-s

Oh Wow I just googled those ears and I found a lot.
Jean
Posted by: Beth, Friday, February 1, 2008, 7:49pm; Reply: 15
On the polyvite bottle it says to take 4 polyvites ONE TIME daily with a meal.
This does mean we are to take 4 capsules all at one time.....right??

  
Posted by: Evan Humphrey, Wednesday, February 6, 2008, 4:57am; Reply: 16
There seems to be no reason to take all 4 polyvites at once. I take two in the morning and two in the evening.

something funny that happened to me when taking my phytocal 2 at a time was that I would blow out clouds of the stuff from my nose and mouth. It really freaked me out the first time. People watching me said they were pretty taken aback as well.

to avoid that problem I just took one and made sure I eat food on top of it.
Print page generated: Friday, November 28, 2014, 3:00pm